MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN
Model Number 6L45-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer observed erratic total bilirubin results on one patient on the architect c8000 analyzer, serial number (b)(4).The following data was provided: total bilirubin = 5.4mmol/l, direct bilirubin = 6.6.The sample was tested on another architect c8000, serial number (b)(4) - total bilirubin = 6.5mmol/l, direct bilirubin = 7.0.The sample was then retested on sn (b)(4) - total bilirubin = 1.9mmol/l, direct bilirubin = 5.9.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of tickets determined normal complaint activity for lot 55406uq07 and no trends for the issue for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the total bilirubin reagent and architect system operations manual product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total bilirubin reagent, lot 55406uq07.
 
Additional Manufacturer Narrative
The suspect medical device architect total bilirubin reagent, list number 06l45-41, lot 55406uq07, was filed on the incorrect manufacturing site abbott laboratories, 100 abbott park road, abbott park, il 60064-3500, usa in both section d suspect medical device and section g 1,2 manufacturing site.The correct manufacturing site for both sections is abbott laboratories (irving ia/cc), 1915 hurd drive, irving, texas, us, 75038.Mdr number 3016438761-2020-00062 has been submitted and all further information will be documented under that mdr number.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9939207
Report Number1415939-2020-00031
Device Sequence Number2968873
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number6L45-41
Device Catalogue Number06L45-41
Device Lot Number55406UQ07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/27/2020
05/05/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/29/2020
05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-11,; ARCHITECT C8000 SYSTEM, LN 01G06-11,; ARCHITECT C8000 SYSTEM, LN 01G06-11,; SERIAL # (B)(4); SERIAL # (B)(4); SERIAL # (B)(4)